# SDR R61A201804100484

- Difficulty date: April 10, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N880RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 23,785 hours, 17,865 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Closeout Panel
- Part number: 17067451001
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINT CHECK - FOUND CORROSION ON FWD CARGO CLOSE OUT PANEL BY FR 25. REMOVED AND REPLACED CLOSE OUT PANEL IAW SRM 51-40-02. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
